Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear difference and differential equations satisfying conditions at more than one point


Author: Tomlinson Fort
Journal: Proc. Amer. Math. Soc. 9 (1958), 287-292
MSC: Primary 39.00; Secondary 34.00
Erratum: Proc. Amer. Math. Soc. 12 (1961), 553.
MathSciNet review: 0093661
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.00, 34.00

Retrieve articles in all journals with MSC: 39.00, 34.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0093661-6
PII: S 0002-9939(1958)0093661-6
Article copyright: © Copyright 1958 American Mathematical Society